Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Delayed period. Had sex, no ejaculation. Taken I pill. Suggest?

Hie..I had my last periods on 23rd of march..on 29th of march I nd my bf did nt have an proper intercourse buit wer not sure whether the sperms hav entered the vagina bcoz there was ejaculation..I took an ipill within 2-3hrs...bt I hav stil nt got bleeding after almost a week of taking the ipill..r thr ne chances of pregnancy.??is it normal nt to bleed after a week of taking the ipill?.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
There should be withdrawal bleeding after taking I-pill.
As there is no period there is a chance of having pregnancy.
Wait till 7-8 days passed of your expected date of period and then go for pregnancy test.
Do not try any hormonal medicine now without consulting your doctor.
Ok and take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor